# SDR SWAA2023050827765

- Difficulty date: April 14, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BAFFLE ATTACH ANGLE CRACKED BS500A FWD SIDE LBL25 WL155.<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02 PARAG 9.REPAIRABLE BY REPLACEMENT.;[02] PRIOR TO REMOVAL FOUND PART HAS NOT ALLOWABLE DAMAGE ON SRM;PART WILL BE REPAIRABLE BY REPLACEMENT;PER SRM 51-10-02 PARAG 9.;[03] REMOVED ANGLE DAMAGED PER SRM 51-40-02.;[04] CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARA. 9. PART MUST REPLACED DAMAGE LIMITS GIVEN IN SRM.;[05] CORRECTED STATEMENT FOR CORRECTIVE ACTION ITEM 4. 'CONCUR WITH APPLICABILITY OF SRM 51-10-02 PARA. 9. PART MUST BE REPLACED AS NO DAMAGE LIMITS ARE GIVEN IN SRM.;[06] RECEIVED;LOCATED AND DRILLED NEW CLIP(ANGLE) WITH P/N 143A7502-159;LOT#1524970-1 PER SRM 51-40-05 AND DWG#143A7505 REV B.OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6. OK TO INSTALL.;[08] INSTALLED NEW CLIP(ANGLE) ON FCB AT BS500A;LBL25 WL155 PER SRM 51-40-02 AND DGW#143A7505 REV B.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] VERIFIED THE MEASUREMENT TABLE.
